# SDR PIDA07040

- Difficulty date: August 11, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 49,379 hours, 28,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND RIGHT OVERWING EMERGENCY DOOR LIGHT OUT.  REPLACED BATTERY PACK AND OPS CHECKED OK.
